Alert archive / Pennsylvania / Freezing Rain Advisories in 2009
Freezing Rain Advisory 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this freezing rain advisory at Feb 18, 2009, 2:58 PM EST for Carbon County, Monroe County, Pennsylvania. It took effect at Feb 18, 2009, 4:00 PM EST. It was in force for 15 min.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2009, 2:58 PM EST (19:58 UTC)
- In effect from
- Feb 18, 2009, 4:00 PM EST
- Expired
- Feb 18, 2009, 4:15 PM EST
- In force
- 15 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Carbon County, PA, Monroe County, PA
The radar
The Binghamton radar (KBGM), 140 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 282 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KPHI 181958 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 258 PM EST WED FEB 18 2009 ..SNOW AND POSSIBLY SOME FREEZING RAIN WILL CAUSE SOME SLIPPERY TRAVEL THROUGH THIS EVENING... .LOW PRESSURE MOVING THROUGH THE EASTERN GREAT LAKES WILL BRING A WARM FRONT THROUGH OUR AREA EARLY TONIGHT, AND ITS COMPANION COLD FRONT THROUGH THE REGION LATE TONIGHT. PAZ054-055-190300- /O.NEW.KPHI.ZR.Y.0001.090218T2100Z-090219T0300Z/ CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 258 PM EST WED FEB 18 2009 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. LIGHT SNOW OVER THE REGION AND IT COULD MIX WITH SOME LIGHT FREEZING RAIN THIS EVENING AS WARMER AIR ARRIVES, ESPECIALLY JUST ABOVE THE SURFACE. THE COMBINATION OF LIGHT SNOW AND SPOTTY FREEZING RAIN COULD CAUSE SLIPPERY TRAVEL LATE TODAY AND THIS EVENING. THE SNOW AND ANY FREEZING RAIN ARE EXPECTED TO TRANSITION OVER THE PLAIN RAIN LATE THIS EVENING OR BY AROUND MIDNIGHT, AS TEMPERATURES BELOW FREEZING GRADUALLY CLIMB ABOVE FREEZING BY LATE THIS EVENING. MOTORISTS ARE URGED TO USE EXTRA CAUTION WHILE TRAVELING THROUGH THIS EVENING. SLOW DOWN AND LEAVE EXTRA TIME TO REACH YOUR DESTINATION. A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. $$
2 follow-up statements
000 WWUS41 KPHI 182112 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 412 PM EST WED FEB 18 2009 RAVEL THROUGH THIS EVENING... .LOW PRESSURE MOVING THROUGH THE EASTERN GREAT LAKES WILL BRING A WARM FRONT THROUGH OUR AREA EARLY TONIGHT, AND ITS COMPANION COLD FRONT THROUGH THE REGION LATE TONIGHT. PAZ054-055-190300- /O.CAN.KPHI.ZR.Y.0001.000000T0000Z-090219T0300Z/ /O.NEW.KPHI.WW.Y.0006.090218T2112Z-090219T0300Z/ CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 412 PM EST WED FEB 18 2009 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...FREEZING RAIN ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW, SLEET AND FREEZING RAIN...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE FREEZING RAIN ADVISORY HAS BEEN CANCELLED. LIGHT SNOW WAS OVER THE REGION AND IT COULD MIX WITH SOME LIGHT FREEZING RAIN THIS EVENING AS WARMER AIR ARRIVES... ESPECIALLY JUST ABOVE THE SURFACE. THE COMBINATION OF LIGHT SNOW AND SPOTTY FREEZING RAIN COULD CAUSE SLIPPERY TRAVEL LATE TODAY AND THIS EVENING. THE SNOW AND ANY FREEZING RAIN ARE EXPECTED TO TRANSITION OVER THE PLAIN RAIN LATE THIS EVENING OR BY AROUND MIDNIGHT... AS TEMPERATURES BELOW FREEZING GRADUALLY CLIMB ABOVE FREEZING BY LATE THIS EVENING. UP TO TWO INCHES OF SNOW IS POSSIBLE, MAINLY AT THE HIGHER ELEVATIONS, BEFORE THE CHANGEOVER TO FREEZING RAIN AND RAIN. MOTORISTS ARE URGED TO USE EXTRA CAUTION WHILE TRAVELING THROUGH THIS EVENING. SLOW DOWN AND LEAVE EXTRA TIME TO REACH YOUR DESTINATION. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS41 KPHI 182116 CCA WSWPHI URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 415 PM EST WED FEB 18 2009 ..SNOW AND POSSIBLY SOME FREEZING RAIN WILL CAUSE SOME SLIPPERY TRAVEL THROUGH THIS EVENING... .LOW PRESSURE MOVING THROUGH THE EASTERN GREAT LAKES WILL BRING A WARM FRONT THROUGH OUR AREA EARLY TONIGHT, AND ITS COMPANION COLD FRONT THROUGH THE REGION LATE TONIGHT. PAZ054-055-190300- /O.CAN.KPHI.ZR.Y.0001.000000T0000Z-090219T0300Z/ /O.NEW.KPHI.WW.Y.0006.090218T2115Z-090219T0300Z/ CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 415 PM EST WED FEB 18 2009 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...FREEZING RAIN ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW, SLEET AND FREEZING RAIN...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE FREEZING RAIN ADVISORY HAS BEEN CANCELLED. LIGHT SNOW WAS OVER THE REGION AND IT COULD MIX WITH SOME LIGHT FREEZING RAIN THIS EVENING AS WARMER AIR ARRIVES... ESPECIALLY JUST ABOVE THE SURFACE. THE COMBINATION OF LIGHT SNOW AND SPOTTY FREEZING RAIN COULD CAUSE SLIPPERY TRAVEL LATE TODAY AND THIS EVENING. THE SNOW AND ANY FREEZING RAIN ARE EXPECTED TO TRANSITION OVER THE PLAIN RAIN LATE THIS EVENING OR BY AROUND MIDNIGHT... AS TEMPERATURES BELOW FREEZING GRADUALLY CLIMB ABOVE FREEZING BY LATE THIS EVENING. UP TO TWO INCHES OF SNOW IS POSSIBLE, MAINLY AT THE HIGHER ELEVATIONS, BEFORE THE CHANGEOVER TO FREEZING RAIN AND RAIN. MOTORISTS ARE URGED TO USE EXTRA CAUTION WHILE TRAVELING THROUGH THIS EVENING. SLOW DOWN AND LEAVE EXTRA TIME TO REACH YOUR DESTINATION. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
What forecasters said that day
The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freezing rain advisory went out at Feb 18, 12:32 PM EST, 2 hours 26 minutes earlier.
Area forecast discussion, Feb 18, 12:32 PM EST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1232 PM EST WED FEB 18 2009
.SYNOPSIS...
LOW PRESSURE OVER LOWER MICHIGAN EARLY THIS AFTERNOON WILL DEEPEN
AND MOVE TO THE LOWER GREAT LAKES REGION TONIGHT AND EARLY THURSDAY.
AN ATTACHED COLD FRONT WILL CROSS THE REGION TONIGHT. THE
CIRCULATION AROUND THE LOW WILL REMAIN ACROSS THE AREA THROUGH
FRIDAY. AN AREA OF HIGH PRESSURE WILL BUILD IN FROM THE SOUTH LATER
FRIDAY AND REMAIN THROUGH SATURDAY. ANOTHER FAST MOVING LOW WILL
AFFECT THE AREA SATURDAY NIGHT AND EARLY SUNDAY.
&&
.NEAR TERM /THROUGH TODAY/...
THE ZONES HAVE BEEN UPDATED TO REFLECT THE CHANGES IN THE SNOW AND
HAVE DROPPED THE TEMPERATURES A COUPLE OF DEGREES UP NORTH. STIFF
SOUTHEAST FLOW BRINGING THE WARMER AIR INTO THE DELAWARE VALLEY
BUT TAKING A LITTLE LONGER TO ADVECT NORTHWEST. QUICK SURFACE
ANALYSIS SHOWED A POCKET OF SUB FREEZING TEMPERATURES EXTENDING
ACROSS CENTRAL PENNSYLVANIA INTO THE SOUTHERN POCONOS. MPO IS
ABOUT 4 TO 5 DEGREES COLDER THAN ANY OF THE GUIDANCE AT THIS
POINT. THE MAIN CONCERN IS THE AMOUNT OF THE WARM AIR REACHING
ABOVE FREEZING ALOFT AND THE ONSET OF SLEET AND FREEZING RAIN.
HAVE SENT AN SPS TO ADDRESS THIS AND WILL CLOSELY MONITOR THE
PROGRESS OF THE TEMPS/PRECIPITATION. ONE GOOD THING IS THE
SCATTERED NATURE OF THE ECHOES IN NORTHEAST PENNSYLVANIA WHILE A
LARGE AREA OF PRECIPITATION IS PAINTED BY RADAR WHERE IT IS ABOVE
FREEZING. SO WE MAY GET THROUGH THIS WITH A COUPLE INCHES OF SNOW
AND NOT HAVE A PROLONGED PERIOD OF MIXED ICE AND RAIN UP NORTH.
THERE IS ANOTHER PROBLEM, AND THAT IS THE TIMING OF THE SNOW AND
CHANGEOVER TO RAIN COINCIDENT WITH THE EVENING RUSH HOUR. AS OFTEN
IS THE CASE, ONLY AN INCH CAN CAUSE BIG DELAYS. SOMETHING FOR
COMMUTERS TO KEEP IN MIND. THE PRECIPITATION WILL BE ENDING
OVERNIGHT AND THE WINDS TAKE OVER. OVERNIGHT LOWS AND DEWPOINTS
WILL BE ABOVE 32 MAINLY SOUTH OF THE LEHIGH VALLEY AND CENTRAL NEW
JERSEY.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY /...
TEMPERATURES WILL REMAIN WARM ENOUGH FOR RAIN THIS EVENING AND
INTO THE EARLY OVERNIGHT PERIOD. A COLD FRONT WILL CROSS THE
AREA AFTER MIDNIGHT AND THIS WILL BRING DRIER AIR ACROSS THE
REGION. THE COLDEST AIR REMAINS TO THE WEST TONIGHT, SO FOR MOST
AREAS, THE RAIN SHOULD JUST TAPER OFF TO SHOWERS. THE SOUTHERN
POCONOS MAY HAVE A LITTLE SNOW BEFORE THE SHOWERS END BEFORE THU
MORNING.
THE DRIER AIR WILL REMAIN ACROSS THE AREA THURSDAY AND INTO
FRIDAY. AN UPPER VORT MAX AND THE CENTER OF THE H5 CLOSED LOW WILL
PASS TO THE NORTH OF THE AREA, WITH MORE CLOUDS AND SCATTERED SNOW
SHOWERS EXPECTED OVER THE NORTHERN THIRD OF OUR FORECAST AREA.
STRONGER COLD AIR ADVECTION WILL OCCUR AS THE VORT MAX PASSES BY.
POPS WILL BE IN THE CHC OR SLIGHT CHC RANGE FROM THU INTO FRI.
WINDS AND COLDER TEMPERATURES WILL MAKE THINGS FEEL QUITE BRISK
THU AFTERNOON AND FRI. WIND CHILL READINGS WILL DROP INTO THE
SINGLE DIGITS TO THE NORTH AND THEN TEENS IN MOST OTHER AREAS. THE
WIND CHILL VALUES WILL MODERATE LATER FRIDAY ONCE THE WINDS
SLACKEN SOMEWHAT. FAIR AND COLD WEATHER CONTINUES FRI NIGHT.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
THE FORECAST FOR THE WEEKEND BEGINS TO GET A LITTLE MURKY AS THE
MODELS ARE BEGINNING TO DIVERGE ON THEIR SOLUTIONS. WHILE ALL
MEDIUM RANGE MODELS /GFS, ECMWF, GEM/ DO CONTINUE TO SHOW A
CLIPPER SYSTEM MOVING THROUGH LATE SATURDAY INTO EARLY SUNDAY WITH
A SMALL AMOUNT OF PRECIPITATION ACROSS THE AREA, THE ECMWF AND GEM
NOW ARE TRYING TO DEVELOP A SECONDARY, COASTAL LOW IN THE WAKE OF
THE CLIPPER SYSTEM. THIS IS THE FIRST TIME THIS HAS SHOWED UP IN
THE MODELS, SO AT THIS TIME WE ARE GOING TO GO WITH THE
CONSISTENCY OF THE GFS, AND WAIT TO SEE IF FUTURE MODELS RUNS COME
TO AN AGREEMENT ON THIS SOLUTION. THIS WILL GIVE US A CHANCE OF
PRECIPITATION FOR SATURDAY THROUGH SUNDAY, WITH A DRY START TO
NEXT WEEK.
&&
.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
IN THE SOON TO BE ISSUED TAFS PRECIPITATION IS EXPECTED TO DEVELOP
AS WELL AS INTENSIFY DURING THE FIRST COUPLE OF HOURS OF TAF
ISSUANCE. WE ARE GOING TO FOLLOW THE DC AIRPORT TREND AND
OBSERVATIONS WRT TO FREEZING AND FROZEN PRECIPITATION. ANY SNOW
SHOULD BRING IFR CONDITIONS QUICKLY. IFR POTENTIAL WILL BE AUGMENTED
BY THE CONTINUING MOIST ONSHORE FLOW. AT KABE AND KRDG WE ARE
EXPECTING SNOW TO BE THE PREDOMINATE PTYPE THIS AFTERNOON UNTIL A
CHANGE TO SLEET AND RAIN LATE THIS AFTERNOON. AT THE KPHL AREA
AIRPORTS WE ARE EXPECTING ABOUT ONE TO TWO HOURS OF SNOW AND OR
SLEET TO OCCUR THROUGH THE MIDDLE OF THE AFTERNOON BEFORE THE PTYPE
BECOMES PREDOMINATELY RAIN. AT KMIV AND KACY WE ARE NOT EXPECTING
ANY SNOW OR SLEET. THE CONTINUED ONSHORE FLOW PLUS THE INCREASE IN
PCPN INTENSITY SHOULD BRING IFR CONDS TO ALL TERMINALS BY THIS EVE
AND CONTINUE INTO THIS EVE. AFTER COORD WITH THE CWSU, THE FORECAST
LLJ IS WEAKER AND WE WILL BE REMOVING THE MENTION OF LLWS AT ALL THE
TERMINALS EXCEPT KACY AND KMIV WHERE WINDS ALF ARE FCST TO REMAIN AS
STRONG AS PREVIOUS GUIDANCE.
WE END THE PCPN FROM SW TO NE STARTING THE SECOND HALF OF THIS
EVENING. IT SHOULD END AT KABE LAST, POSSIBLY AFTER MIDNIGHT. ONCE
THE PCPN ENDS, THERE SHOULD BE A BOUNCE UP IN THE VSBYS, ALTHOUGH
THE CIGS SHOULD REMAIN IFR. ONCE THE OCCLUDED FRONT MOVES THROUGH
OVERNIGHT, WE EXPECT A SECOND BUMP UP IN CIGS TO MVFR CONDITIONS.
AS WINDS INCREASE ON THURSDAY MORNING, CIGS ARE FORECAST TO BECOME
VFR AND WE MIGHT LOSE THE VFR CIG DURING THURSDAY AFTERNOON. WINDS
SHOULD BE QUITE BRISK WITH PEAK GUSTS EXCEEDING 30KT AT THE NORMALLY
WINDIER TERMINALS.
OUTLOOK...
VFR CONDITIONS BUT SOME GUSTY WINDS SHOULD CONTINUE INTO FRIDAY.
ANOTHER LOW PRESSURE SYSTEM AND ASSOCIATED FRONTAL SYSTEMS IS
EXPECTED TO AFFECT THE AREA ON THE WEEKEND WITH POSSIBLE SNOW NORTH
AND RAIN AND OR SNOW SOUTH. SOME IFR CONDITIONS MIGHT OCCUR. VFR
CONDITIONS SHOULD THEN RETURN MONDAY ONCE THE SYSTEM EXITS EAST.
&&
.MARINE...
TRANQUIL CONDITIONS OF THIS MORNING WILL BE REPLACED BY INCREASING
SOUTH WINDS AND RAIN THIS AFTERNOON. WINDS SHOULD INCREASING TO 20
TO 25 KT WITH SOME 30 KT GUSTS POSSIBLE AS LOW PRESSURE MOVES IN
FROM THE WEST. A COLD FRONT ASSOCIATED WITH THE LOW WILL MOVE
THROUGH LATE TONIGHT. THIS WILL MEAN A WIND SHIFT TO SW AND THEN W
LATE TONIGHT. HOWEVER, THE WINDS BEHIND THE FRONT SHOULD INITIALLY
BE LIGHTER THAN AHEAD OF IT. HOWEVER, THE WINDS WILL INCREASE ONCE
AGAIN THURSDAY AND THIS TIME THEY WILL PROBABLY REACH GALE FORCE
FROM THE W AND NW. THE STRONG WINDS ARE EXPECTED TO CONTINUE INTO
FRIDAY BEFORE DECREASING FRIDAY NIGHT AS WEAK HIGH PRESSURE MOVES BY
TO THE SOUTH. DUE TO THE INCREASING S WINDS TODAY, SCA GO INTO
EFFECT AT NOON TODAY. THEY THEN REMAIN IN EFFECT INTO EARLY THURSDAY
AFTERNOON. LATE THURSDAY AFTERNOON INTO FRIDAY, A GALE WATCH HAS
BEEN ISSUED.
ANOTHER LOW PRESSURE SYSTEM AND IT ASSOCIATED COLD FRONT WILL AFFECT
THE AREA SATURDAY AND SOME SNOW OR RAIN IS ANTICIPATED. BY SUNDAY,
GUSTY NW WINDS SHOULD DEVELOP BEHIND THE LOW.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON
FOR ANZ430-431-450>455.
SMALL CRAFT ADVISORY UNTIL 4 PM EST THURSDAY FOR ANZ430-431-
450>455.
&&
SYNOPSIS...OHARA
NEAR TERM...GIGI/MEOLA/EBERWINE
SHORT TERM...OHARA
LONG TERM...ROBERTSON
AVIATION...GIGI
MARINE...STAUBERHazardous weather outlook, Feb 18, 3:33 AM EST, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 333 AM EST WED FEB 18 2009 NJZ001-007-008-PAZ054-055-060>062-190845- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 333 AM EST WED FEB 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PRECIPITATION WILL OVERSPREAD THE AREA LATER THIS MORNING AND REMAIN THROUGH TONIGHT. THE PRECIPITATION MAY BEGIN AS SNOW WITH PERHAPS A LIGHT ACCUMULATION. ANY SNOW WILL CHANGE TO RAIN DURING THE AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ067>071- 190845- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 333 AM EST WED FEB 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-190845- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 333 AM EST WED FEB 18 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 4 PM EST THURSDAY... ...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 18, 12:12 PM EST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1212 PM EST WED FEB 18 2009 NJZ001-007-PAZ054-055-060>062-182100- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON 1212 PM EST WED FEB 18 2009 ...SNOW FALLING ACROSS THE REGION... A LARGE AREA OF PRECIPITATION IS MOVING INTO THE REGION FROM THE SOUTHWEST BRINGING SNOW MIXING WITH SLEET THROUGH THIS EVENING. TEMPERATURES IN THE HIGHER ELEVATIONS ARE IN THE UPPER TWENTIES TO AROUND THE FREEZING MARK AND ELSEWHERE IN THE LOW TO MID THIRTIES. THE SNOW WILL BE OFF AND ON THROUGHOUT THE AFTERNOON WITH THE TEMPERATURES EXPECTED TO REMAIN STEADY. ANY SNOW ACCUMULATIONS WOULD BE TWO INCHES OR LESS. THE MAIN CONCERN LATER ON WILL BE TEMPERATURES RISING ABOVE FREEZING AT WHICH POINT FREEZING RAIN AND SLEET COULD BECOME A PROBLEM. TOWARD PHILADELPHIA AND SOUTH, TEMPERATURES WERE WELL ABOVE FREEZING AND RAIN WAS FALLING. MEOLA/EBERWINE
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 4:12 PM EST | Winter Weather Advisory | PHI | Carbon, Monroe | 11 hr |
Nearby
Freezing Rain Advisories in Pennsylvania, 2009Every freezing rain advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.